# SDR SIMA20250501001

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 23,517 hours, 15,944 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ELECTRONICS SMELL IN FLIGHT DECK FOLLOWED FIM TASK 21-20-00-810-801-A UP TO BLOCK DIAGRAM 10 BLOCK 2 SUBTASK 813-019-A STOPPED AT BLOCK 3 SUBTASK 813-051-A STATIC TORQUE CHECK. GROUND POWER UNIT SUSPECTED SMELL. NO SMELL DETECTED ON APU OR AT THIS TIME
